Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 132, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 2, 2018, 1:16 AM CST for Cole County, Missouri. It took effect at Dec 2, 2018, 2:56 AM CST. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2018, 1:16 AM CST (07:16 UTC)
- In effect from
- Dec 2, 2018, 2:56 AM CST
- Expired
- Dec 2, 2018, 9:07 AM CST
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
005
WGUS43 KLSX 020716
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
116 AM CST Sun Dec 2 2018
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Moreau River near Jefferson City
.This Flood Warning is a result of around 1 inch of precipitation
the past 24 hours and less than a tenth of an inch forecast in the
next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-030715-
/O.NEW.KLSX.FL.W.0132.181202T0856Z-181203T2100Z/
/JCMM7.1.ER.181202T0856Z.181202T1800Z.181202T2100Z.NO/
116 AM CST Sun Dec 2 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Moreau River near Jefferson City
* until Monday afternoon.
* At 12:30 AM Sunday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
and crest near 17.5 feet by this afternoon. The river
is then forecast to begin falling to below flood stage by early
evening.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Moreau River
Jefferson City 17.0 16.76 17.3 7.0 2.9 2.6 2.4
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$2 follow-up statements
421
WGUS83 KLSX 021042
FLSLSX
Flood Statement
National Weather Service St Louis MO
442 AM CST Sun Dec 2 2018
...The flood warning continues for the following rivers in
Missouri...
Moreau River near Jefferson City
.This Flood Warning is a result of around 1 inch of precipitation
the past 24 hours and less than a tenth of an inch forecast in the
next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-031042-
/O.EXT.KLSX.FL.W.0132.000000T0000Z-181203T2221Z/
/JCMM7.1.ER.181202T0710Z.181202T1800Z.181202T2221Z.NO/
442 AM CST Sun Dec 2 2018
The Flood Warning continues for
the Moreau River near Jefferson City
* until Monday afternoon.
* At 3:30 AM Sunday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.8 feet by this afternoon,
then fall below flood stage this evening.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/02 12/03 12/04 12/05 12/06
Moreau River
Jefferson City 17.0 17.49 17.7 7.3 2.9 2.5 2.4
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$050
WGUS83 KLSX 021507
FLSLSX
Flood Statement
National Weather Service St Louis MO
907 AM CST Sun Dec 2 2018
...The flood warning is cancelled for the following rivers in
Missouri...
Moreau River near Jefferson City
.This is the last statement for this evvent...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-021537-
/O.CAN.KLSX.FL.W.0132.000000T0000Z-181203T2221Z/
/JCMM7.1.ER.181202T0710Z.181202T1130Z.181202T1404Z.NO/
907 AM CST Sun Dec 2 2018
The Flood Warning is cancelled for
the Moreau River near Jefferson City.
* At 8:30 AM Sunday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 8:04 AM Sunday.
* The river will continue falling to 4.8 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Moreau River
Jefferson City 17.0 16.77 4.8 2.7 2.4 2.4 2.4
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 11:37 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 1, 11:37 PM CST, 1 hour 39 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1137 PM CST Sat Dec 1 2018 .UPDATE... Issued at 925 PM CST Sat Dec 1 2018 A wound-up storm system currently over northwest MO will continue to rotate areas of light rain through northeast and central MO and west-central IL through Sunday morning, with the best chances in northeast MO. Much lower chances will exist elsewhere with mainly dry weather expected through Sunday. A blast of strong winds did accompany passage of the occluded front with its strong pressure rises, with observations showing brief occurrences of 40-45mph gusts late this afternoon and very early this evening. Look for a gradual return to more seasonable temperatures, with mins overnight upper 30s to lower 40s, and maxes on Sunday in the 40s. TES && .SHORT TERM... (Through Sunday Night) Issued at 241 PM CST Sat Dec 1 2018 Scattered thunderstorms-- some of which are severe-- developed along and east of the Mississippi River earlier this afternoon as per previous forecasts. These storms were developing ahead of a cold front within a favorable environment characterized by 60+ kts of 0-6 km shear, 500-1500 J/kg of CAPE, ample large-scale ascent within the left exit region of an upper jet, steep H7-H5 lapse rates, and DCVA downstream of a negatively tilted upper trough axis. Scattered thunderstorms are expected to continue for the next couple of hours until the cold front has moved through the region. Most of the precipitation associated with the cold front should be east of the LSX CWA by 00z. Although the primary cold front will have moved through the region by early this evening, the low pressure system was already occluding and both the parent surface low and the upper low will lag the cold front's passage. This will keep clouds and occasional showers lingering across the area from tonight through Sunday night as the upper low slowly lifts northeastward. Additional lift may be provided by an ill-defined PV anomaly which is forecast to move across the area on Sunday night. A secondary cold front then moves through the region late tonight and tomorrow. Temperatures should be cold enough on Sunday night for some of the light precipitation to fall as snow. Little to no accumulation is expected across most of the area. At best, parts of northeast MO and west central IL could receive less than a quarter of an inch of snow. Extensive cloud cover will keep overnight lows similar to last night. Highs on Sunday will be around 10-20 degrees cooler than they were on Saturday. By Sunday night, overnight lows should range from the upper 20s in northeast MO to the mid-30s in southeast MO and southwest IL. Kanofsky .LONG TERM... (Monday through Next Saturday) Issued at 241 PM CST Sat Dec 1 2018 Quiet weather is expected across the area until the middle of the week when a PV anomaly moves southeastward from AB towards the western Great Lakes, inducing a surface reflection across the northern CONUS. This feature may bring a chance of precipitation to the northern half of the CWA from late Wed night through early Thu afternoon. By that time, the trough axis will have shifted east of the CWA and precipitation will be ending. The next opportunity for precipitation appears to be late next week and early next weekend. A closed upper low near the CA coast is forecast to rejoin the flow and progress eastward across the southern CONUS. There is significant model disagreement regarding the evolution and track of this system, but since it is passing to the south of the area, it could bring accumulating snow to parts of the region. Kanofsky && .AVIATION... (For the 06z TAFs through 06z Sunday Night) Issued at 1135 PM CST Sat Dec 1 2018 Look for the lower cloud shield from this vigorous storm system to gradually overtake much of the forecast area through Sunday morning and persisting into Sunday night. The ceiling trends will also point toward lowering with time, with all of the terminals eventually becoming MVFR category with UIN likely to go IFR and remain there through the valid period. Gusty S winds will also gradually veer SW and W with time. Patches of light rain will rotate mostly NW of the terminals into Sunday, but UIN will be most prone to get these. By Sunday night, another round of precipitation looks to be heading toward UIN, but this time, in the form of snow. The lower VSBYs likely to hold off until just after the valid period. SPECIFICS FOR KSTL: Ceilings should lower overnight, eventually reaching MVFR by daybreak as gusty S winds veer enough to make a runway config change necessary. After 12z, should see minimal changes in conditions other than gusty surface winds continuing their veering trend to NW as most if not all of the rain stays north and west of the terminal. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Dec 1, 8:01 PM CST, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 801 PM CST Sat Dec 1 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030215- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 801 PM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. TES
In the hours before
Local storm report, Dec 1, 8:59 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TORNADO 2 ESE LITCHFIELD 39.17N 89.62W
12/01/2018 MONTGOMERY IL EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED A REPORT OF A
TORNADO ON THE GROUND EAST OF LITCHFIELD.
LOCATION IS ESTIMATED BY RADAR DATA AND HAS
NOT YET BE CONFIRMED/SURVEYED.
&&
MAPLESLocal storm report, Dec 1, 9:05 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FUNNEL CLOUD 1 NNE HONEY BEND 39.26N 89.62W
12/01/2018 MONTGOMERY IL AMATEUR RADIO
HAM RADIO REPORTED SEVERAL FUNNELS HAD BEEN
SITED NORTH OF HONEY BEND WEST OF RAYMOND,
IL. EMERGENCY MANAGEMENT RELAYED REPORTS OF
A POTENTIAL TOUCH DOWN. LOCATION ESTIMATED
BY RADAR.
&&
MAPLESLocal storm report, Dec 1, 9:17 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 5 NNE BUTLER 39.26N 89.49W
12/01/2018 MONTGOMERY IL NWS EMPLOYEE
FAMILY MEMBER OF AN NWS EMPLOYEE OBSERVED A
TORNADO ON THE GROUND AS THEY WERE TRAVELING
NEAR NORTH ROAD AND WITT ROAD NEAR BUTLER
IL. TIME ESTIMATED BY RADAR.
&&
MAPLESLocal storm report, Dec 1, 9:21 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TORNADO 2 W BUTLER 39.20N 89.57W
12/01/2018 MONTGOMERY IL NWS EMPLOYEE
FRIEND OF NWS EMPLOYEE SUBMITTED PHOTOS OF
STRUCTURAL DAMAGE TO A HOME EAST OF LAKE LOU
YAEGER. PHOTO SHOWS CONSIDERABLE DAMAGE WITH
WALLS COLLAPSED IN AND ROOF REMOVED. TIME
ESTIMATED BY RADAR.
&&
MAPLESLocal storm report, Dec 1, 9:27 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD HARVEL 39.36N 89.55W
12/01/2018 MONTGOMERY IL EMERGENCY MNGR
SEVERAL REPORTS OF FUNNEL CLOUDS AND
POTENTIAL TORNADO TOUCHDOWN EAST OF
WAGGONER. EMERGENCY MANAGEMENT RELAYED A
REPORT OF A POSSIBLE TORNADO ON THE GROUND
NEAR HARVEL, IL. TIME ESTIMATED BY RADAR.
&&
MAPLESLocal storm report, Dec 1, 9:34 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FUNNEL CLOUD 1 E PLEASANT HILL 39.45N 90.85W
12/01/2018 PIKE IL TRAINED SPOTTER
0351 PM FUNNEL CLOUD 2 E WILLIAMSON 38.99N 89.73W
12/01/2018 MADISON IL PUBLIC
PHOTO SUBMITTED VIA SOCIAL MEDIA OF A LARGE
CONE FUNNEL OVER A FIELD. PICTURE WAS TAKEN
JUST EAST OF I-55, LOOKING NORTH. TIME IS
ESTIMATED BY RADAR.
0403 PM FUNNEL CLOUD 1 E WHITE CITY 39.07N 89.75W
12/01/2018 MACOUPIN IL STORM CHASER
CHASER SIGHTED A FUNNEL EAST OF I-55 NEAR
EXIT 44.
0405 PM FUNNEL CLOUD MOUNT OLIVE 39.07N 89.72W
12/01/2018 MACOUPIN IL PUBLIC
VIDEO SENT TO NWS EMPLOYEE FROM A FAMILY
MEMBER OF A THIN ROPE FUNNEL PASSING
DIRECTLY OVER THE TOWN.
0415 PM FUNNEL CLOUD 1 W LITCHFIELD 39.18N 89.68W
12/01/2018 MONTGOMERY IL STORM CHASER
SEVERAL REPORTS OF A FUNNEL CLOUD EAST OF
I-55 BETWEEN 4:05 P.M. AND 4:15 P.M. A
CALLER STATED A FUNNEL WAS OBSERVED JUST
SOUTH OF LITCHFIELD AS THEY WERE TRAVELING
NEAR EXIT 60.
0421 PM FUNNEL CLOUD 1 NNE HONEY BEND 39.26N 89.62W
12/01/2018 MONTGOMERY IL AMATEUR RADIO
HAM RADIO REPORTED SEVERAL FUNNELS HAD BEEN
SITED NORTH OF HONEY BEND WEST OF RAYMOND,
IL. EMERGENCY MANAGEMENT RELAYED REPORTS OF
A POTENTIAL TOUCH DOWN. LOCATION ESTIMATED
BY RADAR.
0435 PM FUNNEL CLOUD HARVEL 39.36N 89.55W
12/01/2018 MONTGOMERY IL EMERGENCY MNGR
SEVERAL REPORTS OF FUNNEL CLOUDS AND
POTENTIAL TORNADO TOUCHDOWN EAST OF
WAGGONER. EMERGENCY MANAGEMENT RELAYED A
REPORT OF A POSSIBLE TORNADO ON THE GROUND
NEAR HARVEL, IL. TIME ESTIMATED BY RADAR.
0236 PM HAIL GRIGGSVILLE 39.71N 90.72W
12/01/2018 E1.00 INCH PIKE IL BROADCAST MEDIA
0300 PM HAIL 3 ESE VERSAILLES 39.86N 90.60W
12/01/2018 E1.00 INCH BROWN IL PUBLIC
0411 PM HAIL LITCHFIELD 39.18N 89.66W
12/01/2018 M1.00 INCH MONTGOMERY IL TRAINED SPOTTER
0420 PM HAIL LITCHFIELD 39.18N 89.65W
12/01/2018 E1.75 INCH MONTGOMERY IL TRAINED SPOTTER
0438 PM HAIL 1 E FIDELITY 39.15N 90.14W
12/01/2018 E0.70 INCH MACOUPIN IL CO-OP OBSERVER
0450 PM HAIL CHESTERFIELD 39.26N 90.07W
12/01/2018 E1.00 INCH MACOUPIN IL PUBLIC
0243 PM TORNADO 2 N VALLEY CITY 39.74N 90.65W
12/01/2018 PIKE IL STORM CHASER
0359 PM TORNADO 2 ENE STAUNTON 39.03N 89.75W
12/01/2018 MACOUPIN IL PUBLIC
VIDEO OF A TORNADO DIRECTLY HITTING COUNTRY
CLASSIC CARS BUSINESS. DEBRIS FROM THE
BUSINESS WAS LOFTED INTO POWER LINES TO THE
EAST AND ACROSS OLD ROUTE 66. POWER FLASHES
CAN BE SEEN AS THE TORNADO CROSSES THE
HIGHWAY. PICTURES SHOW PLENTY OF STRUCTURAL
DAMAGE TO SHEET METAL STORAGE BUILDINGS
WHERE CLASSIC CARS WERE HOUSED.
0421 PM TORNADO 2 ESE LITCHFIELD 39.17N 89.62W
12/01/2018 MONTGOMERY IL EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED A REPORT OF A
TORNADO ON THE GROUND EAST OF LITCHFIELD.
LOCATION IS ESTIMATED BY RADAR DATA AND HAS
NOT YET BE CONFIRMED/SURVEYED.
0426 PM TORNADO 2 W BUTLER 39.20N 89.57W
12/01/2018 MONTGOMERY IL NWS EMPLOYEE
FRIEND OF NWS EMPLOYEE SUBMITTED PHOTOS OF
STRUCTURAL DAMAGE TO A HOME EAST OF LAKE LOU
YAEGER. PHOTO SHOWS CONSIDERABLE DAMAGE WITH
WALLS COLLAPSED IN AND ROOF REMOVED. TIME
ESTIMATED BY RADAR.
0430 PM TORNADO 5 NNE BUTLER 39.26N 89.49W
12/01/2018 MONTGOMERY IL NWS EMPLOYEE
FAMILY MEMBER OF AN NWS EMPLOYEE OBSERVED A
TORNADO ON THE GROUND AS THEY WERE TRAVELING
NEAR NORTH ROAD AND WITT ROAD NEAR BUTLER
IL. TIME ESTIMATED BY RADAR.
0301 PM TSTM WND DMG 1 N VALLEY CITY 39.73N 90.65W
12/01/2018 PIKE IL BROADCAST MEDIA
POWER LINES DOWN NORTH OF VALLEY CITY.
0353 PM TSTM WND DMG STAUNTON 39.01N 89.79W
12/01/2018 MACOUPIN IL EMERGENCY MNGR
MACOUPIN COUNTY EM VERIFIED POWER LINES AND
TREES WERE DAMAGED IN THE STAUNTON AREA. ONE
ROAD WAS CLOSED DUE TO DEBRIS. DAMAGE COULD
EITHER BE RELATED TO INFLOW WINDS OR
POTENTIAL TORNADO. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 6:18 AM CST | River Flood Warning | LSX | Lewis | 72 hr |
| Dec 2, 2:49 PM CST | River Flood Warning | LSX | Lewis | 52 hr |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.